Loss of libido associated with the pill may not be reversible

05/26/2005 | New Scientist

Women taking oral contraceptives risk a loss of libido, and the reaction may be long-lasting or permanent, according to researchers. The loss of sexual desire used to be considered reversible once a woman stopped taking the pill, but the new research suggests that may not be true, and one of the lead researchers said the pill may be "imprinting a woman for the rest of her life."

View Full Article in:

New Scientist

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Product Development Manager, Disposable Medical Products
ASAHI INTECC, Orange County CA R&D Center
Santa Ana, CA
Neurovascular Intervention Product Sales Rep, North East
ASAHI INTECC
Multiple Locations, SL_Multiple Locations
Vice President of Regulatory Affairs
Pentec Health
Boothwyn, PA
Sr Coordinator Clinical Research (US/TA/00/0073/SL) - 1400000AQX
Abbott
Santa Clara, CA
Senior Director, Biostatistics
Edwards Lifesciences
Irvine, CA